Alf Onshuus
Alf Onshuus
Professor of Mathematics, Universidad de los Andes
Verified email at uniandes.edu.co
Title
Cited by
Cited by
Year
Properties and consequences of thorn-independence
A Onshuus
The Journal of Symbolic Logic 71 (1), 1-21, 2006
892006
Characterizing rosy theories
C Ealy, A Onshuus
The Journal of Symbolic Logic 72 (3), 919-940, 2007
672007
On dp-minimality, strong dependence and weight
A Onshuus, A Usvyatsov
The Journal of Symbolic Logic 76 (3), 737-758, 2011
622011
Additivity of the dp-rank
I Kaplan, A Onshuus, A Usvyatsov
Transactions of the American Mathematical Society 365 (11), 5783-5804, 2013
612013
Definable groups and compact p-adic Lie groups
A Onshuus, A Pillay
Journal of the London Mathematical Society 78 (1), 233-247, 2008
282008
The independence property in generalized dense pairs of structures
A Berenstein, A Dolich, A Onshuus
The Journal of Symbolic Logic 76 (2), 391-404, 2011
272011
Embedded o-minimal structures.
A Hasson, A Onshuus
Bulletin of the London Mathematical Society 42 (1), 2010
192010
Estimation of seed shadows generated by Andean woolly monkeys (Lagothrix lagothricha lugens)
PR Stevenson, A Link, A Onshuus, AJ Quiroz, M Velasco
International Journal of Primatology 35 (5), 1021-1036, 2014
162014
Stable types in rosy theories
A Hasson, A Onshuus
The Journal of Symbolic Logic 75 (4), 1211-1230, 2010
152010
Definable groups in models of Presburger Arithmetic and G^{00}
A Onshuus, M Vicaría
arXiv preprint arXiv:1612.09042, 2016
14*2016
STABILIZERS,-GENERICS, AND PRC FIELDS
S Montenegro, A Onshuus, P Simon
Journal of the Institute of Mathematics of Jussieu 19 (3), 821-853, 2020
12*2020
A note on stable sets, groups, and theories with nip
A Onshuus, Y Peterzil
Mathematical Logic Quarterly 53 (3), 295-300, 2007
122007
The algebraic numbers definable in various exponential fields
J Kirby, A Macintyre, A Onshuus
Journal of the Institute of Mathematics of Jussieu 11 (4), 825-834, 2012
112012
Generic stability, forking, and þ-forking
D García, A Onshuus, A Usvyatsov
Transactions of the American Mathematical Society 365 (1), 1-22, 2013
102013
Thorn orthogonality and domination in unstable theories
A Onshuus, A Usvyatsov
Fund. Math. 214 (3), 241-268, 2011
102011
Stable domination and weight
A Onshuus, A Usvyatsov
Annals of Pure and Applied Logic 162 (7), 544-560, 2011
82011
Solvable Lie groups definable in o-minimal theories
A Conversano, A Onshuus, S Starchenko
Journal of the Institute of Mathematics of Jussieu 17 (2), 441-452, 2018
72018
Ya˘acov Peterzil. Definable one dimensional structures in o-minimal theories
A Hasson, A Onshuus
Israel J. Math 179, 297-361, 2010
72010
On linearly ordered structures of finite rank
A Onshuus, C Steinhorn
Journal of Mathematical Logic 9 (02), 201-239, 2009
72009
Thorn-forking in rosy theories
AA Onshuus
University of California, Berkeley, 2002
72002
The system can't perform the operation now. Try again later.
Articles 1–20